# SDR UALA2013022401078

- Difficulty date: February 22, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 51,433 hours, 20,493 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP16531213
- Part serial: 196
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SLIDING WINDOW PANE REMOVED, NEW WINDOW REQUIRES INSTALLATION PER AMM.  REPLACED CAPTAIN'S SLIDING WINDOW, CHECKS OKAY.
